University of Surrey

Test tubes in the lab Research in the ATI Dance Research

On the bimodality of the exact distribution of the TSLS estimator

Forchini, G (2006) On the bimodality of the exact distribution of the TSLS estimator ECONOMETRIC THEORY, 22 (5). 932 - 946. ISSN 0266-4666

[img]
Preview
PDF
BimodalityTSLS-07-03-2006.pdf - Accepted Version
Available under License : See the attached licence file.

Download (179Kb)
[img]
Preview
PDF (licence)
SRI_deposit_agreement.pdf

Download (32Kb)
Item Type: Article
Uncontrolled Keywords: Social Sciences, Science & Technology, Physical Sciences, Economics, Mathematics, Interdisciplinary Applications, Social Sciences, Mathematical Methods, Statistics & Probability, Business & Economics, Mathematics, Mathematical Methods In Social Sciences, INSTRUMENTAL VARIABLE ESTIMATORS, SMALL SAMPLE PROPERTIES
Related URLs:
Divisions: Faculty of Business, Economics and Law > Economics
Depositing User: Symplectic Elements
Date Deposited: 03 May 2012 12:26
Last Modified: 23 Sep 2013 19:22
URI: http://epubs.surrey.ac.uk/id/eprint/430837

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800